Hyperthermia caused by drug interactions and adverse reactions

Mary S. Paden, Lucy Franjic, S. Eliza Halcomb

Research output: Contribution to journalReview article

4 Scopus citations

Abstract

Drug-induced hyperthermic syndromes are similar to heat illness. The purpose of this article is to discuss the drugs associated with the development of these syndromes and to review their pathophysiology, clinical manifestations, and management.

Original languageEnglish
Pages (from-to)1035-1044
Number of pages10
JournalEmergency Medicine Clinics of North America
Volume31
Issue number4
DOIs
StatePublished - Nov 1 2013

Keywords

  • Drug-induced heat illness
  • Malignant hyperthermia
  • Neuroleptic malignant syndrome
  • Serotonin syndrome

Fingerprint Dive into the research topics of 'Hyperthermia caused by drug interactions and adverse reactions'. Together they form a unique fingerprint.

  • Cite this